# SDR SWAA2025112037079

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 19,835 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R THE BATTERY PACK AT M2816 POSITION PER AMM 33-51-06.
